# SDR AALA2018080769042

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 57,305 hours, 23,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: L1 Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLASHLIGHT AND HOLDER INOPERATIVE AT THE L1 FLIGHT ATTENDANT JUMPSEAT.  REPLACED THE FLASHLIGHT IAW AMM 25-00-00.  OPS CHECKED NORMAL.
